# SDR DL738071561

- Difficulty date: November 24, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N3744D
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 20,903 hours, 8,624 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

ON T/O OUT OF PHX, NR 3 TIRE LOST RECAP.  TIRE DEBRIS DAMAGED FLAPS/HYD LINES/WIRES IN WHEEL WELL LEADING EDGE OF RT STAB.  FLIGHT DIVERTED TO DENVER DUE TO LOSS OF A SYSTEM HYD QTY.  REPLACED BROKEN  HYD LINES AND DOWN/LOCK HARNESS AND ANTI-SKI HARNESS.  LK CKD AND PERF A/S, A/B CK OUT, DOWN AND LOCK IN OK.
